Next Article in Journal
Cubic Interval-Valued Intuitionistic Fuzzy Sets and Their Application in BCK/BCI-Algebras
Next Article in Special Issue
On Transcendental Numbers: New Results and a Little History
Previous Article in Journal
Rough Neutrosophic Digraphs with Application
Previous Article in Special Issue
Universal Enveloping Commutative Rota–Baxter Algebras of Pre- and Post-Commutative Algebras

Order Article Reprints

Journal: Axioms, 2018
Volume: 7
Number: 6

Article: On Solutions to the Set-Theoretical Yang-Baxter Equation in Wajsberg-Algebras
Authors: by Tahsin Oner and Tugce Katican

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop